# SDR CALA2025071506568

- Difficulty date: June 5, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 141A512012
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR WEB IS DEFORMED JUST FWD OF THE FLIGHT DECK ENTRY AT APPROX STA 256 BETWEEN APPROX LBL10 AND BL4.  REMOVED INCOMING REPAIR DOUBLER AND FILLER, REMOVED DAMAGED AREA AT LBL3 BETWEEN BS 250 AND 260. INSTALLED NEW REPAIR DOUBLER 1 EACH, 1 EACH FILLER AND SHIM IAW SRM 53-10-51-2R-2 REPAIR 2 SECTION 41 FLOOR WEB, TABLE 202 AND SRM 51-40-02-0G-0.
